| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Pill and Pregnancy
Pill and Pregnancy
[ Back to Messages
Posted by wondering
on October 18, 2000 at 10:39:42:
Okay I am on ortho tri-cyclen and I have been for almost a year. I've been with my boyfriend for 17 months. Now when we have sex we don't use condoms because of the pill and he cums inside of me sometimes. When I get my period sometimes i get clots and last time it started out brownish. I get my period every month on the tuesday at about 4:00. I never flucuate more than a couple of hours. But I was wondering cause last time since it started brownish and I had large clots could there be a chance that I could have been pregnant and before it even got started I lost it. This has happened to me before since I have been on the pill. I would appreciate any feedback. Thank you.
All times are GMT -7. The time now is 10:18 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!